# SDR VQI2018F00003

- Difficulty date: November 24, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N625VA
- Make and model: Airbus A320-214
- Aircraft serial: 2800
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 8378M12
- Condition: Seized
- Location: Air Con Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNUSUAL AND UNKNOWN ODOR EMITTING THROUGHOUT ACFT.   PERFORMED TSM 05-50-00-810-831-A AND DETERMINED ODOR EMITTING FROM AIR COMPRESSOR.  THE  AIR COMPRESSOR HAS BEEN ISOLATED.  NO FURTHER ODOR, ODOR HAS DISSIPATED.  WATER COMPRESSOR WAS DEACTIVATED.  REPLACED THE COMPRESSOR.
